MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.75/40; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 2.75/40; CORONARY DRUG-ELUTING STENT
Model Number 391240
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment.During preparation the stent dislodged during removal of the protection cap outside patients body.
 
Additional Manufacturer Narrative
The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned device revealed that the balloon is well folded and shows no signs of inflation.Microscopic analysis of the balloon surface revealed clearly visible stent imprints, indicating that the stent was properly crimped in between the two radiopaque markers at the time of delivery.In the as-returned state the dislodged stent was found to be deformed and elongated.Review of the manufacturing documentation of the product detailed above did not reveal any non-conformity.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.The device in question was manufactured according to specifications and successfully passed all in-process controls as well as the final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.

Brand Name
ORSIRO 2.75/40
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key9569398
Report Number1028232-2020-00115
Device Sequence Number16238597
Product Code NIQ
UDI-Device Identifier07640130439436
UDI-Public07640130439436
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2021
Device Model Number391240
Device Catalogue NumberSEE MODEL NO.
Device Lot Number02190209
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2020
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1